# SDR 22041

- Difficulty date: December 2, 2003
- Submitted: December 3, 2003
- Operation: General aviation
- Aircraft: N520JE
- Make and model: Yaklev YAK52W
- Aircraft serial: 0012210
- Aircraft time: 252 hours
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: AK450
- Part serial: 451940
- Condition: Detached
- Location: Tailcone
- Part time: 252 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

AUXILLARY ANTENNA FELL OFF OF UNIT, WAS FOUND IN TAILCONE NEAR CONTROL SURFACE LINKAGES.
